zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations. (English) Zbl 1226.54043
The main result of the paper under review is the following. Let (X,,d) be a partially ordered complete cone metric space over a regular cone P in a Banach space E in the sense of L.-G. Huang and X. Zhang [J. Math. Anal. Appl. 332, No. 2, 1468–1476 (2007; Zbl 1118.54022)]. Let T,S,G:XX be continuous mappings such that TXGX, SXGX, the pairs (T,G) and (S,G) are compatible, and T and S are G-weakly increasing. Finally, let for all x,yX such that Gx and Gy are -comparable, the following contractive condition hold: ψ(d(Tx,Sy)) P ψ(1 2[d(Tx,Gx)+d(Sy,Gy)])-ϕ(d(Gx,Gy)), where ψ:PP and ϕ:intP{0 E }intP{0 E } satisfy certain conditions. Then T, S and G have a coincidence point in uX, that is, Tu=Su=Gu holds. A version of this result is given using so-called regularity of the space (X,,d). The existence and uniqueness of a common fixed point is obtained under additional assumptions. Finally, as an application, a theorem on existence of a common solution for a pair of integral equations is obtained.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54E50Complete metric spaces
54F05Linearly, generalized, and partial ordered topological spaces
References:
[1]Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[2]Abbas, M.; Khan, M. Ali; Radenović, S.: Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. math. Comput. 217, No. 1, 195-202 (2010) · Zbl 1197.54049 · doi:10.1016/j.amc.2010.05.042
[3]Abbas, M.; Rhoades, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 22, 511-515 (2009) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[4]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[5]Azam, A.; Beg, I.; Arshad, M.: Fixed point in topological vector space-valued cone metric spaces, Fixed point theory appl. (2010) · Zbl 1197.54057 · doi:10.1155/2010/604084
[6]Choudhury, Binayak S.; Metiya, N.: The point of coincidence and common fixed point for a pair of mappings in cone metric spaces, Comput. math. Appl. 60, 1686-1695 (2010) · Zbl 1202.54031 · doi:10.1016/j.camwa.2010.06.048
[7]Di Bari, C.; Vetro, P.: φ-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 57, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[8]Du, Wei-Shih: A note on cone metric fixed point theory and its equivalence, Nonlinear anal. 72, 2259-2261 (2010) · Zbl 1205.54040 · doi:10.1016/j.na.2009.10.026
[9]Ilić, D.; Rakočević, V.: Quasi-contraction on a cone metric space, Appl. math. Lett. 22, 728-731 (2009) · Zbl 1179.54060 · doi:10.1016/j.aml.2008.08.011
[10]Janković, S.; Kadelburg, Z.; Radenović, S.; Rhoades, B. E.: Assad–kirk-type fixed point theorems for a pair of non-self mappings on cone metric spaces, Fixed point theory appl. (2009) · Zbl 1186.54035 · doi:10.1155/2009/761086
[11]Karapinar, E.: Some nonunique fixed point theorems of ćirić type on cone metric spaces, Abstr. appl. Anal. (2010) · Zbl 1194.54064 · doi:10.1155/2010/123094
[12]Nieto, J. J.; López, R. R.: Contractive mapping theorems in partially ordered sets and applications to ordianry differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[13]Rezapour, Sh.; Hamlbarani, R.: Some notes on paper cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 345, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[14]Sumitra, R.; Uthariaraj, V. Rhymend; Hemavathy, R.; Vijayaraju, P.: Common fixed point theorem for non-self mappings satisfying generalized ćirić type contraction condition in cone metric space, Fixed point theory appl. (2010) · Zbl 1194.54071 · doi:10.1155/2010/408086
[15]Turkoglu, D.; Abuloha, M.: Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta math. Sin. (Engl. Ser.) 26, No. 3, 489-496 (2010) · Zbl 1203.54049 · doi:10.1007/s10114-010-8019-5
[16]Vetro, P.: Common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 56, 464-468 (2007) · Zbl 1196.54086 · doi:10.1007/BF03032097
[17]Alber, Ya.I.; Guerre-Delabriere, S.: Principles of weakly contractive maps in Hilbert spaces, Advances and appl. 98, 7-22 (1997) · Zbl 0897.47044
[18]Rhoades, B. E.: Some theorems on weakly contractive maps, Nonlinear anal. 47, No. 4, 2683-2693 (2001) · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[19]Beg, I.; Abbas, M.: Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed point theory appl. (2006) · Zbl 1133.54024 · doi:10.1155/FPTA/2006/74503
[20]Chidume, C. E.; Zegeye, H.; Aneke, S. J.: Approximation of fixed points of weakly contractive non-self maps in Banach spaces, J. math. Anal. appl. 270, No. 1, 189-199 (2002) · Zbl 1005.47053 · doi:10.1016/S0022-247X(02)00063-X
[21]Choudhury, Binayak S.; Metiya, N.: Fixed points of weak contractions in cone metric spaces, Nonlinear anal. 72, 1589-1593 (2010) · Zbl 1191.54036 · doi:10.1016/j.na.2009.08.040
[22]Song, Y.: Coincidence points for noncommuting f-weakly contractive mappings, Int. J. Comput. appl. Math. 2, No. 1, 51-57 (2007)
[23]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[24]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, 1-8 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[25]Beg, I.; Butt, A. R.: Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear anal. 71, 3699-3704 (2009) · Zbl 1176.54028 · doi:10.1016/j.na.2009.02.027
[26]Bhaskar, T. G.; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[27]Ćirić, Lj.B.; Cakić, N.; Rajović, M.; Ume, J. S.: Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl. (2008) · Zbl 1158.54019 · doi:10.1155/2008/131294
[28]Ćirić, Lj.B.; Lakshmikantham, V.: Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stochastic anal. Appl. 27, No. 6, 1246-1259 (2009) · Zbl 1176.54030 · doi:10.1080/07362990903259967
[29]Lakshmikantham, V.; Ćirić, Lj.B.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[30]Nieto, J. J.; López, R. R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. (Engl. Ser.) 23, No. 12, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[31]Samet, B.: Coupled fixed point theorems for a generalized Meir–Keeler contraction in partially ordered metric spaces, Nonlinear anal. 72, 4508-4517 (2010)
[32]Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. math. Sci. 9, 771-779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[33]Nashine, H. K.; Samet, B.: Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces, Nonlinear anal. 74, 2201-2209 (2011) · Zbl 1208.41014 · doi:10.1016/j.na.2010.11.024
[34]Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl. (2010) · Zbl 1197.54053 · doi:10.1155/2010/621469
[35]Nashine, H. K.; Samet, B.; Kim, J. K.: Fixed point results for contractions involving generalized altering distances in ordered metric spaces, Fixed point theory appl. 2011, No. 5 (2011)